MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E140
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this system with an implantable cardioverter defibrillator (icd) and right ventricular (rv) lead was explanted as the rv lead had been showing high, out of range shock impedances.A new system was implanted, and the icd has been returned for analysis.No additional adverse patient effects were reported.

Brand Name
ENERGEN? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24738577
Report Number2124215-2026-17488
Device Sequence Number15774664
Product Code LWP
UDI-Device Identifier00802526480713
UDI-Public(01)00802526480713(17)150312
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2015
Device Model NumberE140
Device Catalogue NumberE140
Device Lot Number108704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/31/2026
Date Device Manufactured03/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age32 YR
Patient SexFemale